# SDR 07FDEA03621

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: A52372054202
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHED AND DENTED CORNER PLATE AT BEAM 5 FWD CARGO DOOR AT FRAME 25A.  REPLACEMENT OF CORNER PLATE IAW SRM 51-72-10.
